# SDR SWAA2022110956373

- Difficulty date: October 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS SEVERAL CRACKED PULLED THROUGH FASTENER HOLES / [01] IDENTIFIED PANEL 193AL MATERIAL ACCORDING TO SRM 53-40-70-0I-1; FIG. 2; TABLE 2; ITEM 7.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1; PARA'S 2.D AND 4.B.(2).   AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-04-2R-9; AS REQUIRED BY SRM 53-40-70-2R-1; PARA'S 2; 4.B.(2); AND TABLE 202.  REMOVED DAMAGED PLIES TO A REGULAR SHAPE AT SEVEN FASTENER LOCATIONS; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-04-2R-9; PARA'S 4.A THRU 4.C.; AND SRM 51-70-14-2R-4 . PARA. 5.A.(2).(B).;[02] REMOVED O/B EDGE SEAL ACCORDING TO SRM 51-40-02-0G-0; PARA. 9.;[10] FABRICATED AND INSTALLED REPAIR PLIES USING BMS 8-139ST120 LOT#1500434-1; BMS 8-139ST1581 LOT#1501797-1 AND ADHESIVE BMS 5-154 LOT#1501794-1; VACUUM BAGGED; LEAK CHECK GOOD AND SET REPAIRS TO CURE USING HOTBONDER ID:ATS532 CAL DUE 06/2023 IAW SRM 51-70-05-2R-6 PARA 4E-G.[21] PANEL 193AL CRACKED & PULLED FASTNER HOLES WERE REPAIRED IAW SRM 51-70-05-2R-6;[22] VERIFIED CORRECTIVE ACTION ITEM 19-21; AND MEASUREMENT FIELDS; CARD COMPLETE.
